MathSciNet Relay Station
MathSciNet bibliographic data
MR182693 (32 #176) 26.30
Bruckner, A. M. A theorem on monotonicity and a solution to a problem of Zahorski. Bull. Amer. Math. Soc. 71 1965 713–716.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement